Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Period cramps, brown discharge. Taking Cerazette. Pregnancy test done. Possibility of pregnancy?

I m on cerazette since the end of February and have t gotten a period ever since, which can be fairly common whle taking this pill . When I was on the second strip, I forgot a pill on the 8th day. I experience period cramps now without having a period, but had a bit of brown discharge fr one day. I ve also taken a pregnancy test which was negative. I m worried of being pregnant . Could I be?
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for query.
You forgot your pill so you are no more protected,if you had sex after 2 days,when you forget your pill,chances of pregnancy are there.
If you take your forgetten pillwith in 12 hr.period you are still protected.
Cramps and spotting is withdrwal symptoms of drug.
If you have no proper menstrual bleed go for a OBGYN for consultation.
get USG done.
take care.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor